# SDR CA130513008

- Difficulty date: May 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,531 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Mlg
- Part time: 492 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT WALK AROUND, A FLIGHT CREW REPORTED A DAMAGE ON A MAIN WHEEL TIRE.  MAINTENANCE INSPECTED THE TIRE AND FOUND A THREAD SEPARATION OF APPROXIMATELY 2 LONG BY 1 WIDE.  THE MAIN WHEEL ASSY WAS REPLACED AND THE ACFT RELEASED FOR SERVICE.
